|Vitamin D Makes You Sleepy?
Oct 21, 2010
I'm aware of the risk of low vitamin D levels with HIV. My levels are borderline normal (on the lower side). Over the last couple of years, I've tried adding vitamin D3 each day - inevitably, after day 2, what happens is I get really, really tired from it. I have tried pills, high quality vitamin D3 in MCT oil, etc. All with the same results.
I see some mention of this on the Internet (but no answers).
Can you explain why this is the case and how I might avoid the affects? Could it be that vitamin D3 interacts with my HIV meds in some unforeseen way. Presently, I take: Reyataz, Viread, Norvir, Epivir.
| Response from Dr. Henry
I have not observed nor heard of any connection between vitamin D supplements and increased fatigue/sleeping. If any reader is aware of a reference or has personal experience with this please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chills After Sex With Sex Worker Worried I Have HIV
- Fever After Performing Oral Sex Worried I Have HIV
- Itchy Testicles After Masturbation Sign Of HIV AIDS
- Sinus Infection After Swallowing Cum Worried I Have HIV
- Sore Throat After Broken Condom Worried I Have HIV
- Swollen Glands After Drinking Water Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.